# SDR GAIA03108OP

- Difficulty date: September 12, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N936PG
- Make and model: Boeing 727225
- Aircraft serial: 22441
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 211473
- Condition: Dragging
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 372 - LAX-PHX-FWA, DURING TAXI TO DEPARTURE, THE FLIGHT CREW NOTICED THE NR 3 BRAKE DRAGGING.  REMOVED AND REPLACED THE NR 3 BRAKE AND THE NR 3 AND NR 4 MAIN WHEEL ASSEMBLIES.  OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
